# SDR DALA2019040302114

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN ACCESS #520FT ON SETTLEMENT AREA AND COUNTERSINK HOLES AT FUEL TANK LEFT. (AI). NRC 00565: CORROSION LEVEL 2, CORROSION ON FUEL ACCESS PLATE #520FT AT SETTLEMENT AND COUNTERSINK HOLES AREA WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26, WAS FOUND OUT OF LIMITS, AND ACCESS PLATE #520FT WAS REPLACED PER B-717/200 SRM 57-10-01 REPAIR 2 PAR. 5 A. (CONDITION III) TABLE 201 AND PAR.5 D. PART NUMBER WAS VERIFIED PER B717-200 IPC 57-22-01-01. (LP #1013975)
